American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^*$-algebra. Trans. Amer. Math. Soc. 361 (2009) 1397-1427. MR 2457404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yong Zhang. Weak amenability of module extensions of Banach algebras. Trans. Amer. Math. Soc. 354 (2002) 4131-4151. MR 1926868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Karel Stroethoff and Dechao Zheng. Algebraic and spectral properties of dual Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 2495-2520. MR 1885661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steven Bloom. A commutator theorem and weighted BMO . Trans. Amer. Math. Soc. 292 (1985) 103-122. MR 805955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frederick M. Goodman. Non-quasi-well behaved closed $\ast $-derivations . Trans. Amer. Math. Soc. 264 (1981) 571-578. MR 603782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald W. Hadwin. An asymptotic double commutant theorem for $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 244 (1978) 273-297. MR 506620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. W. Del Valle. Operators with small self-commutators . Trans. Amer. Math. Soc. 240 (1978) 183-194. MR 0477874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia